It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Acne on my back
Mar 21, 2004
[QUOTE=Acadia]Go see your doctor. Long term antibiotic treatment with Tetracycline will clear that up for you. We give that to patients with back acne or facial acne all the time. I can't recall how long it's taken for, but I know it's several months.

Also, don't pick at them. If you do, you can cause infection and scaring.[/QUOTE]

No it won't. Tetra/Minocycline don't clear up body acne for most patients. I took each for 3 months, one after the other and it did absolutely nothing to the acne on my back... in fact I think it may have made it worse. What it did do was clear my face of cysts but there was still moderate acne on my face, pretty bad... just most of the cysts were gone. THEN I took Accutane and within I would say 10-14 days, my body acne was completely gone... it was amazing. My face totally cleared as well.
Re: Acne on my back
Mar 22, 2004
[QUOTE=cured for now]No it won't. Tetra/Minocycline don't clear up body acne for most patients. I took each for 3 months, one after the other and it did absolutely nothing to the acne on my back... in fact I think it may have made it worse. What it did do was clear my face of cysts but there was still moderate acne on my face, pretty bad... just most of the cysts were gone. THEN I took Accutane and within I would say 10-14 days, my body acne was completely gone... it was amazing. My face totally cleared as well.[/QUOTE]


I was just prescribed Minocycline for my back acne. I am hesitant to take it because it interferes with oral contraceptives, plus I heard that it sometimes makes the problem worse. I am not sure what I should do, any suggestions?

Thanks!
Re: Acne on my back
Mar 22, 2004
[QUOTE=StephanieS]I was just prescribed Minocycline for my back acne. I am hesitant to take it because it interferes with oral contraceptives, plus I heard that it sometimes makes the problem worse. I am not sure what I should do, any suggestions?

Thanks![/QUOTE]

Listen, Mino didn't improve my body acne at all... not even a little bit. I was on these antibiotics for 6 months and all it did was screw me because after those 6 months when you're finally allowed to get prescribed Accutane (you gotta wait until other medicines are used first, according to the government), I had tons of scars on my back. If I was prescribed Accutane right away instead of getting butchered during those 6 months, I'd be totally scar free. Since you're specifically talking only about your back acne... then I'm almost certain Minocycline won't do much if anything to improve your condition in that area. I dunno what to tell you... it depends on how severe it is, maybe you only have mild acne back there... I had severe, so maybe you can try some over the counter stuff like these people have been saying but for me, Accutane was the only thing that worked... nothing OTC worked.
Re: Acne on my back
Mar 22, 2004
[QUOTE=cured for now]Listen, Mino didn't improve my body acne at all... not even a little bit. I was on these antibiotics for 6 months and all it did was screw me because after those 6 months when you're finally allowed to get prescribed Accutane (you gotta wait until other medicines are used first, according to the government), I had tons of scars on my back. If I was prescribed Accutane right away instead of getting butchered during those 6 months, I'd be totally scar free. Since you're specifically talking only about your back acne... then I'm almost certain Minocycline won't do much if anything to improve your condition in that area. I dunno what to tell you... it depends on how severe it is, maybe you only have mild acne back there... I had severe, so maybe you can try some over the counter stuff like these people have been saying but for me, Accutane was the only thing that worked... nothing OTC worked.[/QUOTE]


My back acne has gotten worse in the last couple of months. Before it was just a couple here and there, but now my back is covered. I don't know what has set it off, but I am really saddened about it. I have mild acne on my face but have got it under control, it seems like everything has gone to my back. I would really like to try some other things before jumping into using antibiotics. It just seems that once you start them you can never go off or your body becomes immune to it so they have to prescribe you something stronger. I think I too will try the head and shoulders to see if this works. Being that lately I have broken out immensly, I now have these brown scars on my back that make me look like a spotted leopard, I hate it!! Any suggestions on what to use to try and lessen the appearance of these scars? I am so self-concious about anyone seeing my back.

Thanks!





All times are GMT -7. The time now is 09:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!